# SDR CALA2024041501079

- Difficulty date: April 9, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5676116
- Condition: Corroded
- Location: Bs 951 Rbl27-49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-05-3-0049) CORROSION ON MAIN DECK FLOOR SUPPORT ON EDGES AT STA 951, RBL 27-49. FLOOR SUPPORT DAMAGED WAS REMOVED AND INSTLLED NEW ONE P/N:147A5 676U6 PER B737-700 SRM 51-40-02-0G-0 PAR 7.
